Home

Quick Links

Search

 

Found publications: 14 result(s)


1 to 10 of 14

Reflection multi-scale envelope inversion
Authors: G.X. Chen, R.S. Wu and S.C. Chen
Journal name: Geophysical Prospecting
Issue: Vol 66, No 7, September 2018, pp. 1258 - 1271
DOI: 10.1111/1365-2478.12624
Info: Article, pdf PDF (9.07Mb)
Language: English

New Frechet Derivative for Envelope Data and Multi-scale Envelope Inversion
Authors: R.S. Wu and G.X. Chen
Session: FWI I
Publication date: 12 June 2017
DOI: 10.3997/2214-4609.201700833
Info: Extended abstract, pdf PDF (672.65Kb)
Language: English

The Contrast Source Inversion for Reflection Seismic Data
Authors: S.D. Wang, R.S. Wu and Y.F. Liu
Publication date: 31 May 2016
DOI: 10.3997/2214-4609.201601540
Info: Extended abstract, pdf PDF (1.52Mb)
Language: English

Multi-scale Localized Inversion Method - FWI for Strong-contrast Models
Authors: G.X. Chen, S.C. Chen and R.S. Wu
Publication date: 31 May 2016
DOI: 10.3997/2214-4609.201601541
Info: Extended abstract, pdf PDF (1.34Mb)
Language: English

Nonlinear Deghosting Based on the T-matrix Method
Publication date: 31 May 2016
DOI: 10.3997/2214-4609.201601000
Info: Extended abstract, pdf PDF (2.43Mb)
Language: English

Elastic Envelope Inversion
Authors: J.R. Luo, R.S. Wu and J.H. Gao
Publication date: 01 June 2015
DOI: 10.3997/2214-4609.201413410
Info: Extended abstract, pdf PDF (1.51Mb)
Language: English

Dreamlet-based Interpolation Using POCS Method with L0 Norm Constraint
Publication date: 01 June 2015
DOI: 10.3997/2214-4609.201413452
Info: Extended abstract, pdf PDF (1.51Mb)
Language: English

3D Envelope Inversion
Publication date: 01 June 2015
DOI: 10.3997/2214-4609.201412765
Info: Extended abstract, pdf PDF (1.83Mb)
Language: English

Inverse Thin-slab Propagator Based on Forward-scattering Renormalization for Wave-equation Tomography
Authors: R.S. Wu and B. Wang
Publication date: 01 June 2015
DOI: 10.3997/2214-4609.201412584
Info: Extended abstract, pdf PDF (1.32Mb)
Language: English

Nonlinear Sensitivity Operator and Its De Wolf Approximation in T-matrix Formalism
Authors: R.S. Wu, C. Hu and M. Jakobsen
Publication date: 16 June 2014
DOI: 10.3997/2214-4609.20140778
Info: Extended abstract, pdf PDF (1.24Mb)
Language: English

Previous 1 2 Next